# SDR ASAA2013052694911

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 61,306 hours, 40,363 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100031
- Part serial: 1100W1230
- Condition: Inoperative
- Location: Cockpit
- Part time: 34,090 hours, 19,596 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SLIDING WINDOW WOULD NOT OPEN.  ACFT GROUNDED. CLEANED DIRT AND DEBRIS FROM WINDOW TRACK, OPS NORMAL.
